# SDR CA060802009

- Difficulty date: April 5, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE TAKE-OFF CHECKS FOR THE FIRST FLIGHT OF THE DAY (PARK BRAKE ON), THE FLIGHT CREW NOTICED THAT THE NR 2 HYDRAULIC SYSTEM HAD LOST MOST OF ITS FLUID. AIRCRAFT GROUND RETURN AND DURING THE TAXI BACK TO THE GATE, THE NR 1 HYDRAULIC SYSTEM QUANTITY WAS ALSO OBSERVED TO BE GOING DOWN.  MAINTENANCE INSPECTION REVEALED THAT THE LT OB (NR 1) BRAKE HYDRAULIC FLEX HOSE TO BE LEAKING FLUID.  A NEW  FLEXIBLE BRAKE HOSE ASSEMBLY P/N: DSC252A4-0230 INSTALLED, BOTH HYDRAULIC SYSTEMS SERVICED AND BLEED IAW AMM (TC NR 20060802009).
